# SDR 20001016SH026

- Difficulty date: September 12, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N4120D
- Make and model: Helio H-391B
- Aircraft serial: 044
- Propeller: Hartzl HC82V201
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V10133
- Part serial: A18035
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS BEING SERVICED DURING AN ANNUAL 100-HOUR INSPECTION.  WHILE ATTEMPTING TO GREASE THE PROPELLER, WATER WAS FOUND STREAMING FROM THE BLADE CLAMPS.  PROPELLER WAS DISASSEMBLED AND LIGHT RUST AND CORROSION WAS FOUND THROUGHOUT THE PROPELLER ESPECIALLY IN THE BLADE BALANCE HOLES.  ALTHOUGH THE CORROSION WAS LIGHT, THE BALANCE HOLES WERE ALREADY WELL OVER THE MAXIMUM INSIDE DIAMETER FOR REPAIR.  THE AIRCRAFT HAD NOT FLOWN AT ALL DURING THE PREVIOUS YEAR.  (X)
